# SDR AWXA9700228

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Fwd Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIREP REPORT, NUMBER 1 OVEN IN FWD GALLEY PRODUCED SMOKE.  INSPECTED AND FOUND NO DEFECTS.
